# SDR IXXA20250809005

- Difficulty date: June 30, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 313T2381974
- Part serial: NSN
- Condition: Gouged
- Location: Zone 400
- Part time: 104,185 hours, 18,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON AT HYDRAULIC ACCESS BAY, OUTBOARD INTERNAL PANEL STRUCTURE HAS 2EA GOUGES.
